# SDR A6WA201040279

- Difficulty date: April 7, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 24,818 hours, 22,276 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR DISAGREE WARNING AFT TAKEOFF.  RT MLG DID NOT RETRACT, COMPLIED WITH QRH.  WO NR 153271, CARDS 1-6 AND 13-18.  R & R RT INBD MLG HARNESS IAW SUPP 09 062B ALSO FOUND RT MLG UPLOCK TAT LOOSE RESECURED 32 32.  OPS CHECK GOOD.
